# SDR DHL2006807503

- Difficulty date: November 6, 2006
- Submitted: November 23, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 89,216 hours, 27,811 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Part time: 89,216 hours, 27,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD L/E INBD SECTION INTERNAL DOUBLER 1" CRACK APPROX STA XFS 572.000 (LWR PART).  REMOVED CRACKED DOUBLER IAW SRM 51-1-21.  FABRICATED DOUBLER (AL7075T6 0.050") IAW SRM 57-3-3 PG 16.  CLEANED, TREATED AND PRIMED AREA AND DOUBLER IAW SRM 51-1-8B.  INSTALLED DOUBLER IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
